MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM14120
Medical Device Problem Codes Loss of or Failure to Bond (1068); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned catheter sample is in used condition with unlocked safety slider.The stent is shifted to distal inside the stent sheath, and the force transmitting adhesive joint between slide block and proximal catheter is separated which made a successful deployment impossible.Residuals of cured adhesive are clearly visible in the joint section.The investigation leads to confirmed result for failure of an adhesive joint and failure to deploy.A manufacturing related issue could not be found.In this case 10fx45cm introducer with 0.035 guidewire were used for access, the lesion was pre-dilated, and it was difficult to get through the stenosis.A manufacturing related root cause was considered.Based on the information available a definite root cause could not be identified.Based on the investigation of the provided information, the investigation is closed as confirmed for loss of an adhesive joint and subsequent deployment failure.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The ifu state: do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.Under required materials the ifu state: 8f introducer for stent diameters of 10 mm and 12 mm, 9f introducer for a stent diameter of 14 mm, 10f introducer for stent diameters of 16 mm, 18 mm and 20 mm, 0.035 inch diameter guidewire.The ifu further state: predilation of chronic lesions with a balloon dilatation catheter is recommended.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6), 2026, a patient underwent stent placement procedure using venovo stent for iliac vein thrombosis.It was reported that the stent failed to deploy.The procedure was completed using another device.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25562881
Report Number9681442-2026-00127
Device Sequence Number10012974
Product Code QAN
UDI-Device Identifier00801741103452
UDI-Public(01)00801741103452(17)261010(10)ANJX1800
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM14120
Device Lot NumberANJX1800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown